Home » Frequently asked Questions on Health » Is there any side effect of Pari-CR?

Is there any side effect of Pari-CR?

Q: I am a 28 years old man and have been taking Pari-CR 25 mg for the past three years. Now I am feeling tremors at times. But the main problem is a bit different that I found semen mixed in my urine. Is this a side effect of Pari-CR? I started taking this medicine under careful supervision for obsessive ruminations. Please advice.

A:Pari-CR is the brand name of a medicine called paroxetine, a potent anti-psychotic agent with many side effects, which include tremors and abnormal ejaculation (of semen) apart from other male sexual dysfunctions and impotence. These side effects will go away when the medicine is discontinued. There is no point in consulting a urologist since it is a drug-related problem. Gradual reduction of dose culminating in total discontinuation, if clinically possible, is the answer.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------